# SDR AALA202110221476

- Difficulty date: October 7, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 17,573 hours, 6,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C5401
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 17,573 hours, 6,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 833 INFLATION RESERVOIR HAS LOW PRESSURE. REPLACED INFLATION RESERVOIR PER  AMM 25-62-49-000-001-A AND AMM 25-65-49-400-001-A
